advertisement
Question
Posted by: ? | 2007/12/12

Please help

I am on Yasmin and i have always had this bleeding problem that Yasmin has sorted out. However, if i skip a pill the problem starts again and i bleed for a couple of weeks to a month or so. I skipped the pill yesterday cause my handbag went missing and now i am scared that the bleeding problem starts again. If it does, is there anything over the counter that i can take to stop the bleeding without a dr's prescription because my dr is out of town on holiday and only due to return next year.
Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear ?
You probably get breakthrough bleeds when the hormone level drops too low - get a new packet of Yasmin, take the pill you missed yesterday together with today's to keep the levels steady.
Dr BEts

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement